RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Algebra i Analiz:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Algebra i Analiz, 2015, Volume 27, Issue 3, Pages 220–237 (Mi aa1442)  

This article is cited in 1 scientific paper (total in 1 paper)

Research Papers

Narrow domains and the Harnack inequality for elliptic equations

M. V. Safonov

School of Mathematics, University of Minnesota, USA

Abstract: We present a direct proof of Moser's Harnack inequality that does not involve iterations. The method is based on a recursive estimate for solutions in domains of small measure. Such estimates can also be useful for other applications.

Keywords: second-order elliptic equations, Harnack inequality, measurable coefficients.

Full text: PDF file (261 kB)
References: PDF file   HTML file

English version:
St. Petersburg Mathematical Journal, 2016, 27:3, 509–522

Bibliographic databases:

Received: 19.02.2015
Language:

Citation: M. V. Safonov, “Narrow domains and the Harnack inequality for elliptic equations”, Algebra i Analiz, 27:3 (2015), 220–237; St. Petersburg Math. J., 27:3 (2016), 509–522

Citation in format AMSBIB
\Bibitem{Saf15}
\by M.~V.~Safonov
\paper Narrow domains and the Harnack inequality for elliptic equations
\jour Algebra i Analiz
\yr 2015
\vol 27
\issue 3
\pages 220--237
\mathnet{http://mi.mathnet.ru/aa1442}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=3570964}
\elib{http://elibrary.ru/item.asp?id=24849898}
\transl
\jour St. Petersburg Math. J.
\yr 2016
\vol 27
\issue 3
\pages 509--522
\crossref{https://doi.org/10.1090/spmj/1401}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000373930300011}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-84963632245}


Linking options:
  • http://mi.mathnet.ru/eng/aa1442
  • http://mi.mathnet.ru/eng/aa/v27/i3/p220

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. M. C. Cerutti, A. P. Grimaldi, “Maximal and minimal solutions of second order elliptic and parabolic equations in non-divergence form with measurable coefficients”, Proc. Amer. Math. Soc., 145:11 (2017), 4773–4782  crossref  mathscinet  zmath  isi  scopus
  • Алгебра и анализ St. Petersburg Mathematical Journal
    Number of views:
    This page:164
    Full text:23
    References:34
    First page:23

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019